Subscriptions
  • Join our People's Pharmacy Page on Facebook
  • Follow JoeGraedon on Twitter
  • Follow Us
  • Free email newsletter

Print This Page

This Week in The People's Pharmacy

  • Currently 3.3/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 3.3/5 (3 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Listen To Our Podcast: 848 Health News Update


Tune in to our radio show on your local public radio station, or sign up for the podcast and listen at your leisure. Here's what it's about: Popular sleeping pills could be doing more harm than good. A research team...

http://www.peoplespharmacy.com/2012/03/03/848-health-news-update/

Simvastatin Side Effects: Diabetes & What Else


The Food and Drug Administration upset the applecart when it announced that statin-type cholesterol-lowering medications like simvastatin (Zocor) could raise blood sugar levels and increase the risk for diabetes. Millions of people with elevated cholesterol are trying desperately to reduce...

http://www.peoplespharmacy.com/2012/03/05/simvastatin-side-effects-diabetes/

Blood Pressure Pill Proved Deadly


Q. On January 15, my brother experienced an allergic reaction that made his throat and tongue swell. He was rushed to the nearest emergency room, but shortly after he arrived his airways closed up so the ER staff could not...

http://www.peoplespharmacy.com/2012/03/05/blood-pressure-pill-proved-deadly/

Will Coconut Oil Stop Dementia?


Q. Both of my parents have dementia. I just read that coconut oil has helped some people reverse dementia. What are your thoughts on this? I'm considering an experiment with it on my mom. I'd measure any changes in her...

http://www.peoplespharmacy.com/2012/03/05/will-coconut-oil-stop-dementia/

Remedy Required for Nasal Congestion


Q. I've had a cold and been very stuffed up for several days. I'm in a quandary about treating it. I've read that nasal sprays can cause "rebound congestion" when taken for too long. I've also heard concerns about pseudoephedrine...

http://www.peoplespharmacy.com/2012/03/05/remedy-required-for-nasal-congestion/

Blackstrap Molasses Lifted Mood


Q. I tried your suggestion of blackstrap molasses for hemorrhoids and it was apparent that it worked within a day. I also had a pleasant side effect. I have degenerative back disease that keeps me on morphine and I suffer...

http://www.peoplespharmacy.com/2012/03/05/blackstrap-molasses-lifted-mood/

Advice on Lowering Libido Raises Ire


Q. I am incensed about your response to the woman who wrote asking about differences in libido. She reported they only have sex three times a month "if she is lucky." Her partner's excuse was stress from work. She asked...

http://www.peoplespharmacy.com/2012/03/05/advice-on-lowering-libido-raises-ire/

Overdosing on Vitamin D Can Be Dangerous


Q. My father was told he had low levels of vitamin D and that he should take a supplement. He read about vitamin D helping lots of problems, including diabetes, arthritis and the muscle pain from statin cholesterol-lowering drugs. He...

http://www.peoplespharmacy.com/2012/03/05/overdosing-on-vitamin-d-can-be-dangerous/

Quality Problems Lead to Shortages


Ask any hospital pharmacist in America about current drug shortages and you are likely to hear a tale of woe and intrigue. Most have never seen anything like this crisis during their professional careers. The latest disaster was triggered by...

http://www.peoplespharmacy.com/2012/03/04/quality-problems-lead-to-shortages/

  • Currently 3.3/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Was this information helpful? Average rating: 3.3/5 (3 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Leave a comment

Share your comments or questions with the People's Pharmacy online community. Not all comments will be posted. Advice from other visitors to this web site should not be considered a substitute for appropriate medical attention. Concerns about medications should be discussed with a health professional. Do not stop any medication without first checking with your physician.

Check this box to be notified by email when follow-up comments are posted.